Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Used adapalene gel and steam but pimples are coming with black heads on face. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hi , i have used adapalene gel 0.1 and steam for last one month but pimple are coming but less and i have black head in my face could you plesae suggest me ?
Posted Thu, 12 Sep 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 2 hours later
Brief Answer:
Do continue the gel

Detailed Answer:

Thanks for your query.

Its the mode of action and is normal when you apply Adapalene. It does take so,me time after starting the adapalene to become acne free.

There is no need to worry, continue the cream. Wash your face with a pinch of turmeric after steam exposure this will hep to remove the black heads.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor